# SDR KBM2005F00081

- Difficulty date: May 3, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- Engine: Tmeca ARRIEL1D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tank
- Part number: 703A53000001
- Condition: Cracked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL TANK, PORT NECK CRACKED.  REMOVED AND REPLACED.  (K)
